# SDR UIEA2018102702380

- Difficulty date: October 26, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,334 hours, 14,461 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Relay
- Part number: R13CF2A
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TWICE DURING CRUISE, MID CABIN TEMP EICAS ILLUMINATED AND WENT OUT BY ITSELF,  ON FOR APPROXIMATED 1 MINUTE EACH TIME.  REMOVED AND REPLACED K2063 AUX MID ZONE AUTO/OFF RELAY. MID CABIN TEMP CONTROL OPERATED NORMAL IAW AMM 21-61-00.
